# SDR CA130717001

- Difficulty date: July 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR26221T
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, IT WAS NOTICED THAT WE HAD SUFFERED A TIRE BURST ON THE MLG LHS OUTBOARD TYRE (I.E. TYRE POSITION NO.1). SINCE WE SUSPECT THAT THE TYRE BURST OCCURRED DURING TAKE-OFF (UNPAVED RUNWAY), WE ASSUMED THAT A SINGLE TYRE LANDING WAS PERFORMED ON THE LHS MLG AND HENCE WE HAVE ALSO REPLACED THE INBOARD TYRE ON THIS MLG. SUBSEQUENT INSPECTION FOR ANY POSSIBLE DAMAGE THAT THE TYRE BURST COULD HAVE INFLICTED WAS CARRIED OUT BUT NO OTHER DAMAGE WAS OBSERVED.
